MAUDE Adverse Event Report: THE O R COMPANY PTY LTD SUTURE PASSOR PRO¿, 150MM SUTURE PASSOR, ONE 10-12MM GUIDE AND TWO TROCAR SWABS; SUTURE PASSER

THE O R COMPANY PTY LTD SUTURE PASSOR PRO¿, 150MM SUTURE PASSOR, ONE 10-12MM GUIDE AND TWO TROCAR SWABS; SUTURE PASSER
Model Number RSG-14F
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges "the suture passer snapped in half twice, causing increased bleeding for their patients.When it breaks, the surgeon must retrieve a portion left inside the patient.".
 
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is ongoing.Once additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
SUTURE PASSOR PRO¿, 150MM SUTURE PASSOR, ONE 10-12MM GUIDE AND TWO TROCAR SWABS
Common Device Name
SUTURE PASSER
Manufacturer (Section D)
THE O R COMPANY PTY LTD
4/47 wangara road
cheltenham, victoria 3192
AS  3192
Manufacturer Contact
justin abraham
4/47 wangara road
cheltenham, victoria 3192
AS   3192
MDR Report Key25024048
Report Number3008254127-2026-00001
Device Sequence Number21364009
Product Code HCF
UDI-Device Identifier09349967000366
UDI-Public09349967000366
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRSG-14F
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer04/03/2026
Not provided
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/29/2026
05/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown